# SDR MASA200800163

- Difficulty date: February 23, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 8,047 hours, 6,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2934 PHX-MEM, ROW 1 CEILING LEVEL EMERGENCY FLOOD LIGHT INOP.  RELAMPED EMERGENCY LIGHT, OPS CHECK GOOD.
